RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2010, Volume 17, Number 1, Pages 52–64 (Mi mais14)  

On a reachability set of automaton counter machines

E. V. Kuz'min, D. Yu. Chalyi

P. G. Demidov Yaroslavl State University

Abstract: Properties of automaton counter machines are investigated. We prove that reachability sets of automaton one-counter machines are semilinear. An algorithm of construction of these semilinear reachability sets is resulted. Besides, it is shown that reachability sets of reversal-bounded automaton counter machines and reachability sets of flat automaton counter machines are also semilinear.

Keywords: abstract counter machines, automaton counter machine, Communicating Colouring Automata, reachability sets, semilinear sets

Full text: PDF file (312 kB)
References: PDF file   HTML file
UDC: 519.7
Received: 15.12.2009

Citation: E. V. Kuz'min, D. Yu. Chalyi, “On a reachability set of automaton counter machines”, Model. Anal. Inform. Sist., 17:1 (2010), 52–64

Citation in format AMSBIB
\Bibitem{KuzCha10}
\by E.~V.~Kuz'min, D.~Yu.~Chalyi
\paper On a reachability set of automaton counter machines
\jour Model. Anal. Inform. Sist.
\yr 2010
\vol 17
\issue 1
\pages 52--64
\mathnet{http://mi.mathnet.ru/mais14}


Linking options:
  • http://mi.mathnet.ru/eng/mais14
  • http://mi.mathnet.ru/eng/mais/v17/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:183
    Full text:75
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020